# SDR CALA2022040600895

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737
- Aircraft serial: 30576
- Aircraft time: 68,038 hours, 24,511 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: #2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 LEFT WING #2 SLAT HAS ONE FASTENER HEAD BROKEN OFF/MISSING AND ANOTHER LOOSE AT ACTUATOR ATTACH POINT -- SEE PHOTO PHOTO ADDED PHOTO ADDED PHOTO ADDED UPDATE -- ONE FASTENER MISSING AND 3 FASTENERS LOOSE -- SEE PHOTO INSTALLED MISSING HI LOCK AND TIGHTENED LSE AS REQUIRED, REF SRM 51-40-02.
